Alessandro Pisano, Elio Usai, Sliding mode control: A survey with applications in math, Mathematics and Computers in Simulation, Volume 81, Issue 5, January 2011, Pages 954-979, ISSN 0378-4754, http://dx.doi.org/10.1016/j.matcom.2010.10.003.


Andrey Polyakov, Leonid Fridman, Stability notions and Lyapunov functions for sliding mode control systems, Journal of the Franklin Institute, Volume 351, Issue 4, April 2014, Pages 1831-1865, ISSN 0016-0032, http://dx.doi.org/10.1016/j.jfranklin.2014.01.002.